# SDR USAA2009121193326

- Difficulty date: November 22, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge Bracket
- Part number: 65C340689
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON LOWER HINGE GATE AT FORWARD SERVICE DOOR.  REPLACED LOWER HINGE GATE AT FORWARD SERVICE DOOR IAW B737 SRM 51-10-02 & 51-40-02.
